Thyroid Medication Dose Lowered…?

Question by Giavanna: Thyroid Medication Dose Lowered…?
My doctor recently lowered my Thyroid medication from 75 to 50 mg. After about a week of the new medication, I feel such horrible headaches in my temples and sides of my head that I feel nauseous and have sweats after working out. I do not know what to do. Should I try lowering it to 25, or should I go back up to 75? How long does it take the body to readjust to a new dose?
Synthroid is the medication. This guy is just a general practitioner, so I feel like he had no right to go and switch my meds just because my TSH was too high.

Best answer:

Answer by aaaaah
need the name of the medication. you shouldn’t adjust any medication without talking to your doctor if your hyperthyroid you prob need a higher dose.

Add your own answer in the comments!

Trackback URL

, , ,

No Comments on "Thyroid Medication Dose Lowered…?"

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments